# SDR COMA0460136

- Difficulty date: February 7, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 25,337 hours, 24,090 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5589 RIGHT THRUST REVERSER UNLOCKED CAUTION MESSAGE.  DEFERRED MAINT PER MEL.
